MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 2 R; KNEE FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 2 R; KNEE FEMORAL COMPONENT CEMENTED
Model Number 02.07.2002R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
At 9 years and 9 months after the primary surgery, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised all implants and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 28 october 2021.Lot 112969: (b)(4) items manufactured and released on 10-oct-2011.Expiration date: 2016-aug-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without a similar reported event since 2017.Additional components involved: gmk-primary 02.07.1202r tibial tray fixed cemented size 2 r (k090988) lot.112934 lot 112934: (b)(4) items manufactured and released on 18-sep-2011.Expiration date: 2016-aug-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without a similar reported event since 2017.Gmk-primary 02.07.0212fuc tibial insert uc fixed size 2 / 12 mm (k090988) lot.103786.Lot 103786: (b)(4) items manufactured and released on 21-jan-2011.Expiration date: 2015-dec-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event since 2017.

Brand Name
GMK-PRIMARY FEMUR STD CEMENTED SIZE 2 R
Common Device Name
KNEE FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12851834
Report Number3005180920-2021-00901
Device Sequence Number17167201
Product Code JWH
UDI-Device Identifier07630030820182
UDI-Public07630030820182
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2016
Device Model Number02.07.2002R
Device Catalogue Number02.07.2002R
Device Lot Number112969
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale